# SDR SWIA200718982

- Difficulty date: December 18, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,062 hours, 10,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5870 - "SMOKE TOILET" MESSAGE ILLUMINATED AFTER TAKEOFF.  INSPECTED AIR CONDITIONING AND LAV SMOKE DETECTION SYSTEM AND REMOVED RESIDUAL CONTAMINATION IN DUCTING.  NO FURTHER DEFECTS NOTED AT THIS TIME.
